`a`
Journal of Industrial and Management Optimization (JIMO)
 

On minimax fractional programming problems involving generalized $(H_p,r)$-invex functions
Pages: 1001 - 1018, Issue 4, October 2014

doi:10.3934/jimo.2014.10.1001      Abstract        References        Full text (644.6K)           Related Articles

Anurag Jayswal - Department of Applied Mathematics, Indian School of Mines, Dhanbad-826004, India (email)
Ashish Kumar Prasad - Department of Applied Mathematics, Indian School of Mines, Dhanbad-826004, India (email)
Izhar Ahmad - Department of Mathematics and Statistics, King Fahd University of Petroleum and Minerals, Dhahran-31261, Saudi Arabia (email)

1 I. Ahmad, Optimality conditions and duality in fractional minimax programming involving generalized $\rho$-invexity, Inter. J. Manag. Syst., 19 (2003), 165-180.
2 T. Antczak, $(p, r)$-invex sets and functions, J. Math. Anal. Appl., 263 (2001), 355-379.       
3 T. Antczak, Generalized fractional minimax programming with $B-(p,r)$-invexity, Comp. Math. Appl., 56 (2008), 1505-1525.       
4 T. Antczak, Lipschitz $r$-invex functions and nonsmooth programming, Numer. Funct. Anal. Optim., 23 (2002), 265-283.       
5 C. Bajona-Xandri and J. E. Martinez-Legaz, Lower subdifferentiability in minimax fractional.programming, Optimization, 45 (1999), 1-12.       
6 S. Chandra and V. Kumar, Duality in fractional minimax programming, J. Austral. Math. Soc. ser. A, 58 (1995), 376-386.       
7 M. A. Hanson, On sufficiency of the Kuhn-Tucker conditions, J. Math. Anal. Appl., 80 (1981), 545-550.       
8 Z. Liang and Z. Shi, Optimality conditions and duality for a minimax fractional programming with generalized convexity, J. Math. Anal. Appl., 277 (2003), 474-488.       
9 J. C. Liu and C. S. Wu, On minimax fractional optimality conditions with invexity, J. Math. Anal. Appl., 219 (1998), 21-35.       
10 X. Liu, D. Yuan, S. Yang and G. Lai, Multiple objective programming involving differentiable $(H_p,r)$-invex functions, CUBO A Mathematical Journal, 13 (2011), 125-136.       
11 W. E. Schmittendorf, Necessary conditions and sufficient conditions for static minimax problem, J. Math. Anal. Appl., 57 (1977), 683-693.       
12 R. G. Schroeder, Linear programming solutions to ratio games, Operations Research, 18 (1970), 300-305.       
13 I. M. Stancu-Minasian and S. Tigan, On some fractional programming models occurring in minimum-risk problem, in Generalized Convexity and Fractional Programming with Economic Applications, (Eds. A. Cambini, E. Castagnoli, L. Martein, P. Mazzoleni, S. Schaible), Springer-Verlag, Berlin, (1990).
14 I. M. Stancu-Minasian, Fractional Programming: Theory, Methods and Applications, Kluwer, Dordrecht, 1997.
15 J. Von Neumann, A model of general economic equilibrium, Review of Economic Studies, 13 (1945), 1-9.
16 S. R. Yadav and R. N. Mukherjee, Duality for fractional minimax programming problems, J. Australian Math. Soc. Ser. B, 31 (1990), 484-492.       
17 D. Yuan, X. Liu, S. Yang, N. Damdin and A. Chinchuluun, Optimality conditions and duality for nonlinear programming problems involving locally $(H_p,r,\alpha)$-pre-invex functions and $H_p$-invex sets, Int. J. Pure Appl. Math., 41 (2007), 561-576.       

Go to top